Vol. 15, No. 8, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1865–2122
Issue 7, 1593–1864
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Manin's conjecture and the Fujita invariant of finite covers

Akash Kumar Sengupta

Vol. 15 (2021), No. 8, 2071–2087
Abstract

We prove a conjecture of Lehmann and Tanimoto about the behaviour of the Fujita invariant (or a-constant appearing in Manin’s conjecture) under pull-back to generically finite covers. As a consequence we obtain results about geometric consistency of Manin’s conjecture.

Keywords
Manin's conjecture, Fujita invariant
Mathematical Subject Classification
Primary: 14E30, 14G05
Milestones
Received: 19 October 2020
Revised: 12 January 2021
Accepted: 17 February 2021
Published: 10 November 2021
Authors
Akash Kumar Sengupta
Department of Mathematics
Columbia University
New York, NY
United States